Enter your email address to receive our exclusive offers!



 

Sudafed Pe Sinus Pain Relief Tabs 24

Catalogue ID: 651782
Normally ships within 24 hours

Our Price

$9.99ea

Save

$6.00
RRP $15.99

 

Detailed Product Description

General

Sudafed pe sinus + pain relief non drowsy 24 tabs

Pseudoephedrine free

Indications

Use sudafed pe for sinus pain relief, sinus headaches and blocked or runny noses.

Do not use if you have taken paracetamol, for children under 12 years.

Ask your doctor before use if you have high blood pressure, are taking anti-depressants, have heart problems, are pregnant.

Dosage

Adults and children over 12 years, 1-2 tablets every 4 to 6 hours 8 tablets maxium in 24 hours.

Not to be used in children under 6 years.

Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner

Warnings

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose.

Storage

Below 30*C keep in a dry, dark place

Active Ingredients
Ingredient Amount
Paracetamol 500 MG
phenylephrine hydrochloride 5 mg
By providing your email address we will email you as soon as this product becomes available. NOTIFY ME PROCESSING...